# SDR SWAA030713

- Difficulty date: March 28, 2003
- Submitted: April 4, 2003
- Operation: Air carrier
- Aircraft: N715SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27849
- Aircraft time: 17,579 hours, 10,626 cycles
- System (JASC): 1430 · Fasteners
- Part: Fastener
- Part number: 6557463
- Condition: Worn
- Location: Girt Bar Fitting
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND FWD ENTRY DOOR EMERGENCY EVAC SLIDE GIRT BAR ATTACH FITTING LOOSE.  INSTALLED FASTENER PER SRM.
